Change search
ReferencesLink to record
Permanent link

Direct link
Optimality necessary conditions in singular stochastic control problems with nonsmooth data
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematical Statistics.ORCID iD: 0000-0002-6608-0715
2009 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 355, no 2, 479-494 p.Article in journal (Refereed) Published
Abstract [en]

The present paper studies the stochastic maximum principle in singular optimal control, where the state is governed by a stochastic differential equation With nonsmooth coefficients, allowing both classical control and singular control. The proof of the main result is based oil the approximation of the initial problem, by a sequence of control problems with smooth coefficients. We, then apply Ekeland's variational principle for this approximating sequence of control problems, in order to establish necessary conditions satisfied by a sequence of near optimal controls. Finally, we prove the convergence of the scheme, using Krylov's inequality in the nondegenerate case and the Bouleau-Hirsch now property in the degenerate one. The adjoint process obtained is given by means of distributional derivatives of the coefficients.

Place, publisher, year, edition, pages
2009. Vol. 355, no 2, 479-494 p.
Keyword [en]
Stochastic differential equation, Stochastic control, Maximum, principle, Singular control, Distributional derivative, Adjoint, process, Variational principle, maximum principle, coefficients
URN: urn:nbn:se:kth:diva-18417DOI: 10.1016/j.jmaa.2009.01.066ISI: 000265982800003ScopusID: 2-s2.0-62549139160OAI: diva2:336464
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2010-12-13Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Djehiche, Boualem
By organisation
Mathematical Statistics
In the same journal
Journal of Mathematical Analysis and Applications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 32 hits
ReferencesLink to record
Permanent link

Direct link